# SDR CA050301010

- Difficulty date: March 1, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 9,289 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7300 · Engine Fuel and Control
- Part: Line
- Condition: Broken
- Location: Nr 2 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE HARD TO START. REMOVED COWLS AND FOUND PRIMER LINE BROKEN, NR 2 CYLINDER, DUE TO FATIGUE. INSPECTED ALL LINES AND FITTINGS. DETERMINED THAT THEY WERE ALL NEARING FATIGUE LEVELS. ALL WERE REMOVED AND REPLACED BY A COMPLETE SET OF LINES, FITTINGS AND CLAMPS IAW PARTS MANUAL.
